# SDR AALA20170512005

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 48,485 hours, 24,237 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 591921717
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING OUTBOARD FLAP CENTER HINGE UPPER MOUNTING STUDS AT WING STATION XW 251.683.    REMOVED AND REPLACED THE FITTING IAW AMM 57-40-01.
